Alert archive / Maine / Storm Watches in 2011

Storm Watch 2, NWS Gray, ME

October 28, 2011

NWS Gray, ME issued this storm watch at Oct 28, 2011, 3:04 PM EDT. It took effect at Oct 29, 2011, 7:00 PM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Oct 28, 2011, 3:04 PM EDT (19:04 UTC)
In effect from
Oct 29, 2011, 7:00 PM EDT
Expired
Oct 29, 2011, 1:54 AM EDT
In force
Issued by
NWS Gray, ME

The text

As transmitted, in the capitals the NWS used until 2016.

047 
WHUS71 KGYX 281904
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
304 PM EDT FRI OCT 28 2011

...STORM CONDITIONS POSSIBLE BEGINNING SATURDAY NIGHT...

.LOW PRESSURE WILL TRACK UP THE NORTHEAST COAST AND INTENSIFY
RAPIDLY OFF CAPE COD SATURDAY NIGHT. STRONG EAST TO NORTHEASTERLY
WINDS WILL BE GENERATED ACROSS THE GULF OF MAINE SATURDAY NIGHT.
AS LOW PRESSURE MOVES TO THE EAST ON SUNDAY... WINDS WILL BECOME
NORTHERLY AND CONTINUE TO GUST TO NEAR 50 KT.

ANZ150-152-154-291015-
/O.CAN.KGYX.SC.Y.0084.000000T0000Z-111028T1900Z/
/O.CAN.KGYX.GL.A.0010.111029T2300Z-111030T1800Z/
/O.NEW.KGYX.SR.A.0002.111029T2300Z-111030T2000Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
304 PM EDT FRI OCT 28 2011

...STORM WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY
AFTERNOON...
...SMALL CRAFT ADVISORY IS CANCELLED...
...GALE WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A STORM WATCH...
WHICH IS IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY
AFTERNOON. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE GALE
WATCH HAS BEEN CANCELLED. 

* WINDS...NORTH 30 TO 40 KT WITH GUSTS UP TO 55 KT.

* SEAS...12 TO 17 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF 48
TO 63 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

ANZ151-153-291015-
/O.CAN.KGYX.GL.A.0010.111029T2300Z-111030T1800Z/
/O.NEW.KGYX.SR.A.0002.111029T2300Z-111030T2000Z/
PENOBSCOT BAY-CASCO BAY-
304 PM EDT FRI OCT 28 2011

...STORM WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY
AFTERNOON...
...GALE WATCH IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A STORM WATCH...
WHICH IS IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY
AFTERNOON. THE GALE WATCH HAS BEEN CANCELLED. 

* WINDS...NORTH 30 TO 40 KT WITH GUSTS UP TO 50 KT.

* SEAS...10 TO 15 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF
48 TO 63 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC
TIMING AND/OR LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO
PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO
CONSIDER ALTERING THEIR PLANS.

&&

$$
2 follow-up statements
930 
WHUS71 KGYX 290132
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
932 PM EDT FRI OCT 28 2011

...STORM CONDITIONS POSSIBLE BEGINNING SATURDAY NIGHT...

.LOW PRESSURE WILL RAPIDLY INTENSIFY AS IT MOVES UP THE EAST
COAST ON SATURDAY. THE LOW WILL PASS BY CAPE COD SATURDAY NIGHT
WHILE CONTINUING TO STRENGTHEN. THIS WILL CAUSE NORTHEAST WINDS TO
INCREASE RAPIDLY SATURDAY WITH GUSTS OF 50 KNOTS POSSIBLE SATURDAY
NIGHT. THE STRONG LOW PRESSURE SYSTEM WILL HEAD OFF FOR THE
MARITIMES ON SUNDAY AS WINDS BECOME MORE NORTH THEN NORTHWESTERLY
OVER THE WATERS...WITH GUSTS UP TO 50 KNOTS STILL POSSIBLE.

ANZ150>154-291200-
/O.CON.KGYX.SR.A.0002.111029T2300Z-111030T2000Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
932 PM EDT FRI OCT 28 2011

...STORM WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH
SUNDAY AFTERNOON...

* WINDS...30 TO 40 KT WITH GUSTS UP TO 50 KT. WINDS FROM THE
  NORTHEAST SATURDAY NIGHT...BECOMING NORTH THEN NORTHWEST ON
  SUNDAY.

* SEAS...5 TO 8 FEET OVER THE BAYS AND 8 TO 15 FEET OVER THE OPEN
  WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OR
FREQUENT GUSTS OF 48 TO 63 KNOTS HAS SIGNIFICANTLY INCREASED...
BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS
INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH
TO CONSIDER ALTERING THEIR PLANS.

&&

$$
425 
WHUS71 KGYX 290554
MWWGYX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GRAY ME
154 AM EDT SAT OCT 29 2011

...STORM CONDITIONS POSSIBLE BEGINNING SATURDAY NIGHT...

.LOW PRESSURE WILL RAPIDLY INTENSIFY AS IT MOVES UP THE EAST
COAST ON SATURDAY. THE LOW WILL PASS BY CAPE COD SATURDAY NIGHT
WHILE CONTINUING TO STRENGTHEN. THIS WILL CAUSE NORTHEAST WINDS
TO INCREASE RAPIDLY SATURDAY WITH GUSTS OF UP TO 70 KNOTS
POSSIBLE SATURDAY NIGHT. THE STRONG LOW PRESSURE SYSTEM WILL HEAD
INTO THE MARITIMES ON SUNDAY AS WINDS BECOME MORE NORTH THEN
NORTHWESTERLY OVER THE WATERS...WITH GUSTS UP TO 50 KNOTS STILL
POSSIBLE.

ANZ150>154-292100-
/O.UPG.KGYX.SR.A.0002.111029T2300Z-111030T2000Z/
/O.NEW.KGYX.SR.W.0004.111030T0000Z-111030T1800Z/
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
154 AM EDT SAT OCT 29 2011

...STORM WARNING IN EFFECT FROM 8 PM THIS EVENING TO 2 PM EDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN GRAY HAS ISSUED A STORM WARNING...
WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 2 PM EDT SUNDAY. THE
STORM WATCH IS NO LONGER IN EFFECT. 

* WINDS AND SEAS...NORTHEAST WINDS 30 TO 50 KT WITH GUSTS UP TO 
  70 KT. SEAS 16 TO 21 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$

What forecasters said that day

The local office's own words before this storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this storm watch went out at Oct 28, 9:58 AM EDT, 5 hours 6 minutes earlier.

Area forecast discussion, Oct 28, 9:58 AM EDT, 5 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
958 AM EDT FRI OCT 28 2011

.SYNOPSIS...
HIGH PRESSURE WILL BUILD ACROSS NORTHERN NEW ENGLAND FROM THE
WEST TODAY AND WILL BECOME CENTERED OVER THE REGION TONIGHT. LOW
PRESSURE WILL DEVELOP AND THEN RAPIDLY DEEPEN OFF THE MID ATLANTIC
COAST SATURDAY AND THEN TRACK OFF THE NORTHEAST COAST INTO THE
GULF OF MAINE LATE SATURDAY AND SATURDAY NIGHT. THIS HAS THE
POTENTIAL TO BECOME A MAJOR NOREASTER AND MAY POSSIBLY PRODUCE HEAVY
SNOWS ACROSS PARTS OF THE AREA SATURDAY NIGHT. THE STORM EXITS
INTO THE MARITIMES AND IN ITS WAKE HIGH PRESSURE WILL BUILD INTO
THE AREA FOR SUNDAY AND THROUGH THE MIDDLE OF NEXT WEEK.

&&

.NEAR TERM /TODAY/...
HIGH PRESSURE BUILDS ACROSS THE REGION TODAY WITH DOWNSLOPING
WINDS...SO SKIES WILL BE MOSTLY SUNNY ACROSS THE AREA. USED A
BLEND OF THE MAV/MET GUIDANCE FOR TEMPS.

&&

.SHORT TERM /TONIGHT AND SATURDAY/...
TONIGHT SKIES WILL BE CLEAR AS THE CENTER OF THE HIGH PRESSURE
SYSTEM CRESTS OVER THE REGION. A COLD NIGHT WILL BE EXPECTED WITH
STRONG RADIATIONAL COOLING DUE TO THE CLEAR SKIES AND LIGHT WINDS.

ON SATURDAY A STRONG TROF BECOMES NEGATIVELY TILTED AS IT
APPROACHES THE MID ATLANTIC COAST AND SPAWNS A COASTAL LOW THAT
WILL RAPIDLY DEEPEN OFF THE DELMARVA COAST AND THEN MOVE TOWARD
THE GULF OF MAINE. WITH COLD HIGH PRESSURE TO THE NORTH AND THIS
LOW SPREADING PCPN NORTHWARD INTO SOUTHERN AREAS IN THE AFTERNOON
WE SHOULD SEE RAIN DEVELOP BUT WILL QUICKLY CHANGE TO SNOW BY
LATER IN THE DAY. TEMPS WILL FALL IN THE AFTERNOON AS
EVAPORATIONAL COOLING TAKES PLACE WITH THE PCPN AND THE COLD AIR
DAMMING TAKES HOLD AS THE LOW APPROACHES FROM THE S AND LOW LEVEL
WINDS BECOME N. ONLY LIGHT AMOUNTS OF QPF ARE EXPECTED IN THE
AFTERNOON WELL AHEAD OF THE DEVELOPING/APPROACHING COASTAL LOW.

NOTE: MODELS 24 HRS AGO HAD THIS SYSTEM PASSING WELL S OF THE
REGION BUT NOW ALL MODELS ARE IN AGREEMENT THAT A MORE NORTHERLY
TRACK IS EXPECTED AND THIS MAY BECOME A MAJOR NOREASTER AS
STRONG CYCLOGENESIS MAY OCCUR.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
MAJOR SNOWSTORM FOR OCTOBER STANDARDS...POTENTIALLY RECORD-
BREAKING...IS LOOKING MORE AND MORE LIKELY FOR SATURDAY NIGHT
ACROSS MUCH OF THE CWA AS LOW PRESSURE RAPIDLY DEEPENS ALONG THE
MID ATLANTIC COAST AND PASSES VERY CLOSE TO CAPE COD AND THE
ISLANDS.

VARIOUS DETERMINISTIC MODELS AND ENSEMBLES ARE LOCKING IN TO A
TRACK THAT SHOULD LEAD TO A RARELY-SEEN PRE-HALLOWEEN SNOWSTORM FOR
MUCH OF THE AREA. AN ANOMALOUSLY COLD AIR MASS PRECEDING THE STORM
WILL HELP THIS BE MORE OF A SNOWSTORM RATHER THAN A
RAINSTORM...ESPECIALLY WHEN THE INTENSE ASCENT ARRIVES SATURDAY
NIGHT.

THE RELATIVELY WARM OCTOBER WATER TEMPERATURES WILL AID IN RAPID
DEEPENING OF THE LOW CENTER...WHICH WILL ONLY ENHANCE
FRONTOGENESIS AND INFLOW INTO THE FRONTOGENETICAL ZONE CLOSE TO
THE MAINE COAST. THIS SHOULD HELP IN HEAVY SNOW BANDING FOR A TIME
SATURDAY NIGHT WHICH SHOULD LEAD TO A PERIOD OF HEAVY
SNOWFALL...PROBABLY WIND-DRIVEN FOR A TIME. HEAVY SNOW WILL
ACCUMULATE ON TREES AND ROADWAYS DESPITE IT BEING OCTOBER...AND
ESPECIALLY SINCE THE HEAVIEST SNOW IS EXPECTED AT NIGHT WITH THE
LOSS OF SOLAR RADIATION.

THERE ARE STILL SOME UNCERTAINTIES IN TRACK. A TRACK FURTHER EAST
WOULD MEAN LESS FORCING FOR ASCENT OVER LAND...AND LESS
ACCUMULATING SNOWFALL. A TRACK FURTHER WEST WOULD MEAN MORE SNOW.
IT IS NOT EXACTLY EASY TO PIN POINT POTENTIAL SNOW ACCUMULATIONS
ANY TIME OF YEAR...BUT IN OCTOBER IT IS ESPECIALLY HARD WITH WARM
BOUNDARY LAYER TEMPS. HOWEVER...ASSUMING WE GET INTO THE INTENSE
ASCENT CAUSED BY FRONTOGENETICAL BANDING...THE PRECIPITATION
SHOULD GO OVER TO SNOW RATHER EASILY SATURDAY EVENING AND BEGIN
ACCUMULATING QUITE READILY ONCE THE HEAVIEST PRECIP FORMS.

THE WINTER STORM WATCH IS AN IMPACT DRIVEN WATCH SINCE EVEN LESS
THAN 6 INCHES OF SNOW THIS TIME OF THE YEAR CAN CAUSE SEVERAL
PROBLEMS...ESPECIALLY POWER OUTAGES DUE TO LEAVES STILL ON SOME
TREES. IN ADDITION...MOTORISTS HAVE NOT DRIVEN IN SNOW SINCE LAST
APRIL 1ST. NOT ONLY WILL THIS BE THE FIRST STORM OF THE
SEASON...IT IS MUCH EARLIER THAN NORMAL...ESPECIALLY FOR THE
COASTAL PLAIN. BASED ON THE DETERMINISTIC MODELS AND THE LATEST
00Z GFS ENSEMBLE AND SREF...THE POTENTIAL EXISTS FOR MORE THAN 6
INCHES OF SNOW. HOWEVER...INITIAL RAIN OR MELTING ON CONTACT
SHOULD KEEP THIS FROM BEING A WIDESPREAD 6-12 INCH EVENT...AND
MORE LIKE A 3-7 INCH EVENT. HOWEVER...WE WILL HAVE TO CLOSELY
WATCH HOW THINGS DEVELOP OVER THE NEXT 24 TO 36 HOURS.

&&

.AVIATION /14Z FRIDAY THROUGH TUESDAY/...
SHORT TERM...VFR CONDITIONS THROUGH MIDDAY SATURDAY...THEN
CONDITIONS LOWERING TO MVFR AND IFR OVER SOUTHERN AREAS OF MAINE
AND NEW HAMPSHIRE BY LATE IN THE DAY SATURDAY AS MIXED
PRECIPITATION SPREADS NORTHWARD.

LONG TERM...VLIFR SATURDAY NIGHT INTO EARLY SUNDAY MORNING
FOLLOWED BY VFR SUNDAY AFTERNOON THROUGH EARLY NEXT WEEK.

&&

.MARINE...
SHORT TERM...WILL NEED TO CONTINUE THE SCA OVER THE OUTER WATERS
UNTIL EARLY THIS AFTERNOON DUE TO THE NORTHWEST PRESSURE GRADIENT
WINDS...BY MID AFTERNOON THE GRADIENT SHOULD RELAX AS HIGH
PRESSURE BECOMES CENTERED OVER THE AREA. WINDS OVER THE BAYS SHOULD
REMAIN BELOW SCA CRITERIA.

LONG TERM...GALES TO LOW-END STORMS EXPECTED TO DEVELOP SATURDAY
NIGHT AND LAST INTO SUNDAY WITH VERY ROUGH SEAS. WINDS AND SEAS
SUBSIDE LATER SUNDAY INTO EARLY NEXT WEEK.

&&

.TIDES/COASTAL FLOODING...
TODAY THE HIGHEST OF THE HIGH TIDES WILL OCCUR WITH A HIGH TIDE
OF 11.9 FEET PREDICTED AT PORTLAND. HOWEVER...THERE SHOULD BE A
STIFF OFFSHORE BREEZE WHICH WILL PREVENT A SURGE FROM DEVELOPING.
WILL USE A COASTAL FLOOD STATEMENT TO PROVIDE INFORMATION ABOUT
THE HIGH TIDE AND EMPHASIZE THAT IT IS UNLIKELY TO CAUSE FLOODING.
IT WILL NEED TO BE MONITORED THOUGH AS IT WILL ONLY REQUIRE A
MINOR SURGE TO REACH THE FLOOD STAGE OF 12 FEET.

AS FOR THE SATURDAY/SUNDAY STORM...LUCKILY THE HIGHEST SEAS AND
WINDS WILL BE SATURDAY NIGHT WHERE THE LOWER OF THE TWO HIGH
TIDES OF THE DAY IS EXPECTED. HOWEVER...THE POTENTIAL MAY EXIST
FOR COASTAL FLOODING DUE TO VERY HIGH SEAS. WILL HAVE TO MONITOR
FOR A POTENTIAL COASTAL FLOOD WATCH.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...WINTER STORM WATCH FROM SATURDAY EVENING THROUGH SUNDAY
     MORNING FOR MEZ018-023.
     WINTER STORM WATCH FROM SATURDAY EVENING THROUGH SUNDAY
     MORNING FOR MEZ012>014-019>022-024>028.
NH...WINTER STORM WATCH FROM SATURDAY EVENING THROUGH SUNDAY
     MORNING FOR NHZ003>010-013-014.
MARINE...GALE WATCH FROM SATURDAY EVENING THROUGH SUNDAY AFTERNOON FOR
     ANZ150>154.
     SMALL CRAFT ADVISORY UNTIL 3 PM EDT THIS AFTERNOON FOR ANZ150-
     152-154.

&&
Hazardous weather outlook, Oct 28, 6:17 AM EDT, 8 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
617 AM EDT FRI OCT 28 2011

MEZ007>009-NHZ001-002-291030-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS-
SOUTHERN COOS-
617 AM EDT FRI OCT 28 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN
NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ018-NHZ003>010-013-291030-
INTERIOR YORK-NORTHERN GRAFTON-NORTHERN CARROLL-SOUTHERN GRAFTON-
SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP-STRAFFORD-
INTERIOR ROCKINGHAM-
617 AM EDT FRI OCT 28 2011

...WINTER STORM WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ012>014-019>022-024>028-291030-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-
INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO-
COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO-
617 AM EDT FRI OCT 28 2011

...WINTER STORM WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ150>154-291030-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
617 AM EDT FRI OCT 28 2011

...GALE WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ023-NHZ014-291030-
COASTAL YORK-COASTAL ROCKINGHAM-
617 AM EDT FRI OCT 28 2011

...WINTER STORM WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND
SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 28, 3:45 AM EDTWinter Storm WatchGYXAndroscoggin, Cumberland, Franklin, Kennebec, Knox, Lincoln and 5 more22 hr
Oct 28, 3:47 AM EDTGale WatchGYX11 hr

Nearby

Storm Watches in Maine, 2011Every storm watch in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.